# SDR REXA2015080400771

- Difficulty date: August 4, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 22,892 hours, 20,406 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR IN BLEEDS ON BOTH APU & ENG BLEEDS.  MORE NOTICEABLE WHEN RAISING CABIN TEMP.  R & R LT & RT COALESCER SOCKS IAW AMM 21-51-13, IAW SMOKE& FUMES WORK SCOPE.  FLIGHT CREW OPERATED ENGS & PACKS FOR 30 MINUTES, ALL CHECKED GOOD.  ACFT OK FOR SERVICE.
